# SDR CALA9601273

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 637.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK ON REPAIR ANGLE FOR FORMER IN LEFT KEEL BEAM AREA, STA 637.5.  A NEW ANGLE WAS INSTALLED IAW SRM 53-03.
